# SDR ABXA070211

- Difficulty date: May 24, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 45,894 hours, 37,486 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER HORIZONTAL STABILIZER PIVOT PIN CRACKED.  REPLACED PIVET PIN AND OUTBOARD PIVOT SPACER IAW B767 JOB CARD 7302001.
